Annali di Matematica Pura ed Applicata

, Volume 149, Issue 1, pp 153–164

Vanishing and nonvanishing theorems for numerically effective line bundles on complex spaces

Authors

  • Vincenzo Ancona
    • Istituto Matematico «U. Dini»
Article

DOI: 10.1007/BF01773931

Cite this article as:
Ancona, V. Annali di Matematica pura ed applicata (1987) 149: 153. doi:10.1007/BF01773931

Summary

We prove some vanishing and nonvanishing theorems for numerically effective line bundles, generalizing to complex spaces and morphisms between complex spaces results of Kawamata, Viehweg and Shokurov.

Download to read the full article text

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1987